# SDR EISA98203

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Part number: 6963642
- Condition: Failed
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE, RETRACTING FLAPS FROM 2 DEGREES TO 0 DEGREES INBOARD FLAP GAUGE REMAINED AT 2 DEGREES.  LEADING EDGE FLAPS INDICATOR LIGHTS DID NOT INDICATE AN AMBER LIGHT NOR DID FLIGHT ENGINEER PANEL SHOW (FLAP POSITION INDICATOR) LEADING EDGE FLAPS OR SLATS EXTENDED.  RETURNED TO PDX.  GENERATED FROM PILOT REPORTED.  REPLACED RIGHT INBOARD FLAP INBOARD JACK SCREW FAIRING BEARING.  OPS CHECK GOOD 27-51-0.  (M)
